# SDR SWIA200110083

- Difficulty date: August 4, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 21,393 hours, 28,728 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190204
- Part serial: 2690
- Condition: Malfunctioned
- Location: Ahrs
- Part time: 1,075 hours, 1,330 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FOS ADI ERRATIC + - 5 DEGREES OF PITCH WITH NO ASSOCIATED FAILURE FLAGS.  FOLLOW UP:  AFTER TAKEOFF FOS ADI ROLLED TO 50 DEGREES BANK, 30 DEGREES NOSE UP. ATTITUDE DISPLAY LIGHT ON MAP.  FOLLOWED QRH PROCEDURE AND RETURNED FOR LANDING.REMOVE AND REPLACE  NR 2 AHRS COMPUTER IAW 34-21-00.  OPS CHECK GOOD.  FOLLOW UP:  REMOVE AND REPLACE  NR 2 AHRS COMPUTER (SUSPECT PREVIOUS UNIT WAS BAD OFF THE SHELF) IAW 34-21-00.  OPS CHECK GOOD.  PN ON 622-6190-204, SN ON 2100, SN OFF 2662.
